# SDR DXTA2023091295270

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 13,992 hours, 10,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 991904029
- Part serial: 124004406
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: LEFT SIDE FLOOR EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED FWD LEFT HAND AISLE LIGHT ASSEMBLY. OPS CHECK GOOD. WORK DONE IAW MM 33-20-00.
